Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bro124245

I'm starting the accutane tonight!!!! want to ask some Q's please

Recommended Posts

I just spent an hour looking through the harmful side effect and is starting to scare me a bit....

I'm on 40mg dosage twice a day, would this cause a harmful side effects on my body? I'm asian and I have pretty thin hair, would I suffer hair loss through the course? please I want to know.... I'm really getting scared......However since the acne has cause some emotional damage I am willing to take it. I also do olympic lifting would this med. drop my performance?

what can I do to minimize the possible harmful effects that might happen?

one more question do i still apply BP or any tropical acne treatment?

thanks a lot!!!

Share this post


Link to post
Share on other sites

Relax. Really, the only side effect to worry about is drying up. During my 2nd course of Accutane I lifted weights the entire course and it never affected my performance. You'll be fine.

I am on my 3rd course of Accutane right now and it's fine to apply BP to spots, but eventually you really won't need to as the Accutane will begin to work and you'll find that BP only dries out your skin.

Share this post


Link to post
Share on other sites
Relax. Really, the only side effect to worry about is drying up. During my 2nd course of Accutane I lifted weights the entire course and it never affected my performance. You'll be fine.

I am on my 3rd course of Accutane right now and it's fine to apply BP to spots, but eventually you really won't need to as the Accutane will begin to work and you'll find that BP only dries out your skin.

thanks I was really starting to get worried after reading the harmful effect of accutane lasting for a even a year after the course.

thanks,

I need more reply PLEASE

Share this post


Link to post
Share on other sites

well dude it happens but that stuff is rare. I am not getting any side effects right now besides for the dry skin. good luck and don't worry too much.

Share this post


Link to post
Share on other sites

it is a black hole that draws people into Accutane, a drug that everyone would live better without. anyone that contributes to that black hole, Roche, it's employees, a moderator that thinks wonder stories about how people 'heal' after Accutane, health authorities, dermatologists, that will realize they have done a huge mistake in permitting the drug, or have gotten money in order to agree.

anyone that is contributing to the story about accutane as a miracle drug or does something good, is also a part of it and holds responsibilty for the disastrous outcomes.

there is no wonder with accutane, it's to complex to understand, people can act wrong, do wrong, thing wrong, non deliberately or deliberately.

you probably want to hear certain information, just like other people that have acne want. You take this information to you, cause it suits you not because it is right.

you will probably go on and take the drug not cause you are right but because you are lead to think you are right.

Share this post


Link to post
Share on other sites

I suppose you should read up liteofhope threads before you decide if you should take accutane. I can tell you that once hair loss started due to the use of accutane, it can be very frustrating and difficult for you to treat it. Of course you might get lucky and not experience this side effect. Is your decision.

Share this post


Link to post
Share on other sites
Guest

My only side effect so far is dry lips. (fingers crossed)

Share this post


Link to post
Share on other sites

Okay, take a deep breath. Relax.

I am a HUGE health freak, and if I thought this was a 100% chance for an early death or a balding head, I wouldn't be on it.

My only side effects so far have been dryness and joint pains. My advice: LOTS of chapstick on hand 24/7 and a lot of rest.

This is a decision you have to make for yourself, and though I can't support results myself yet, I've heard the majority of people (from my extensive research via Google) say they don't regret it.

Good luck!

-Muu

Share this post


Link to post
Share on other sites

I am so incredibly disappointed in myself. I knew nothing about vitamin A when taking Accutane, I should have figured out that exposing a young healthy person with a non life threatening condition ( acne ) with 1000 times overdose would be what killed my identity.

I didn't have common sense cause I was 16, and I had the view that people want to do good, I thought it was a vitamin, knew nothing about any chemotherapy treatments or that it's not even a vitamin but an actual steroid. Why didn't I know that the market is all about seeking buyers, selling as much as possible, and not let anything stand in the way. My mom was right she told me not to take it she knew it was bad but I disobeyed her and now I am paying the ultimate price.

I can either live with severe losses in brain functions and other bodily functions or kill my self Seen from my mindset suicide comes from the brain impulses, even though I want to think it's from the loss of abilities that I took for granted, I still think it's the brain that will decide

Being naive has a huge price in the case of Accutane, it inflicted life long damage(s) that I will never recover from.

Share this post


Link to post
Share on other sites

Bro don't blaim yourself. You were 16 like you said. I was 20, i should of known better. There are no shortcuts in life. Accutane is a gamble at BEST.

You have a good heart Morgan, remember who you are always.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×